# SDR DALA2021122808096

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 ER/A 595940-14AD DTA REQUIRED FOR THE LH FRAME 68 INSPECTING FOR CRACK. CORRECTIVE ACTION: COMPLIED WITH ERA. CONTINUE ON MON. (2066495)
